Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Fort Worth, TX

October 30, 2013Freestone County, Limestone County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 30, 2013, 10:29 PM CDT for Freestone County, Limestone County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2013, 10:29 PM CDT (03:29 UTC)
Expired
Oct 31, 2013, 1:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Freestone County, TX, Limestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 12:30 AM CDTFLOODTeague, TXNUMEROUS ROAD CLOSURES ACROSS THE COUNTY DUE TO HIGH WATER; FAIRFIELD
Oct 31, 12:40 AM CDTFLOODTeague, TXWATER GOING INTO AT LEAST ONE HOUSE ON HWY 84 JUST INSIDE THE CITY LIMITS OF TEAGUE
Oct 31, 1:20 AM CDTFLOODTeague, TX4 HOUSES ARE BEING EVACUATED DUE TO FLOODING FROM TURTLE CREEK ON THE NE SIDE OF TEAGUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WGUS54 KFWD 310329
FFWFWD
TXC161-293-310630-
/O.NEW.KFWD.FF.W.0018.131031T0329Z-131031T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FREESTONE COUNTY IN NORTH CENTRAL TEXAS
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 130 AM CDT

* AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 4
  MILES WEST OF FAIRFIELD LAKE STATE PARK TO 30 MILES SOUTHWEST OF
  GROESBECK...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAINS HAVE
  ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
  RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 130 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FORT PARKER STATE PARK...MEXIA AND WORTHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3161 9580 3138 9631 3122 9659 3162 9687
      3180 9657 3181 9646 3201 9606 3195 9606
      3195 9602 3193 9601 3188 9603 3187 9597
      3179 9599 3177 9588 3170 9588 3167 9580
      3169 9579 3169 9578

$$
1 follow-up statement
182 
WGUS74 KFWD 310420
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT WED OCT 30 2013

TXC161-293-310630-
/O.CON.KFWD.FF.W.0018.000000T0000Z-131031T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-
1120 PM CDT WED OCT 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
LIMESTONE AND FREESTONE COUNTIES...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 3 MILES SOUTHWEST OF FAIRFIELD LAKE
STATE PARK. THE STORM PRODUCING THE HEAVY RAINFALL WAS NEARLY
STATIONARY. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING 
THROUGH 130 AM CDT. RADAR ESTIMATES THAT AS MUCH AS SIX INCHES OF 
RAIN MAY HAVE FALLEN IN THE AREA NEAR A LINE FROM GROESBECK TO 
FAIRFIELD. AN ADDITIONAL ONE TO FOUR INCHES IS POSSIBLE. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE FAIRFIELD LAKE STATE PARK...WORTHAM AND COOLIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3161 9580 3138 9631 3122 9659 3162 9687
      3180 9657 3181 9646 3201 9606 3195 9606
      3195 9602 3193 9601 3188 9603 3187 9597
      3179 9599 3177 9588 3170 9588 3167 9580
      3169 9579 3169 9578

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 9:13 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 30, 9:13 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT WED OCT 30 2013

.UPDATE...
AT THE SURFACE AN EFFECTIVE WARM FRONT BOUNDARY DEVELOPED TODAY
AND IS CURRENTLY LOCATED ALONG A LINE FROM NACOGDOCHES TO MEXIA TO
GRANBURY TO WICHITA FALLS. TO THE NORTH OF THIS BOUNDARY
TEMPERATURES AND DEWPOINTS ARE IN THE MID 60S...ABOUT 5 TO 7
DEGREES COOLER THAN THE AIRMASS TO THE SOUTH OF THE BOUNDARY. EVEN
SHORT TERM MODEL GUIDANCE HAS NOT REALLY CAUGHT ONTO THE PRESENCE
OF THIS BOUNDARY...WHICH IS AFFECTING THE FORECAST SURFACE
INSTABILITY FIELDS OVER THE NORTHEAST HALF OF THE REGION. IN
ADDITION...HAVE LOWERED FORECAST LOW TEMPS 5 DEGREES OR SO TO NEAR
CURRENT TEMPS IN THIS AREA. TEMPERATURES WILL BE STEADY OR RISE
SLOWLY AS THE WARM FRONT LIFTS NORTH AS THE MAIN UPPER TROUGH AND
SURFACE LOW PRESSURE SYSTEM MOVE EAST TONIGHT.

CONCERNING THE CONVECTIVE FORECAST AND HEAVY RAIN POTENTIAL. THE
RADAR IS CLEARLY SHOWING THE EFFECTS OF A LOW LEVEL TROUGH OR
BOUNDARY THAT HAS SET UP THIS EVENING RIGHT ALONG THE I-35
CORRIDOR SOUTH OF TEMPLE. THE BOUNDARY EXTENDS FROM COTULLA TO
AUSTIN TO MARLIN TO ATHENS. EVENING FWD SOUNDING INDICATED
SIGNIFICANTLY DRIER AIR NEAR 850MB AND MORE VEERED WESTERLY FLOW.
AT DEL RIO...DRY AIR AND EVEN NORTHWEST WINDS WERE PRESENT AT
850MB...SO THERE IS GOOD REASON TO BELIEVE THAT THE LOW LEVEL
BOUNDARY IS FIRMLY IN PLACE AND WILL REMAIN IN TACT THROUGH
TONIGHT ACROSS CENTRAL AND EAST TEXAS. THIS BOUNDARY WILL BE THE
FOCUS FOR TRAINING CONVECTIVE CELLS THROUGH THE NEXT 6 TO 9 HOURS
OVER THE SOUTHEAST ZONES. ALL OF THE INGREDIENTS THAT PORTEND TO
EXCESSIVE RAINFALL ARE AVAILABLE TONIGHT WITH HIGH MOISTURE
CONTENT...STRONG LOW LEVEL WINDS RESULTING IN HIGH MOISTURE
FLUX...WEAK INSTABILITY...AND HIGH FREEZING LEVELS. AM VERY
CONCERNED SOME LOCATIONS ACROSS THE SOUTHEAST ZONES MAY RECEIVE
OVER 6 INCHES OF RAIN TONIGHT...WHICH RAISES CONCERN FOR A
SIGNIFICANT FLASH FLOODING EVENT THAT IS A THREAT TO LIFE AND
PROPERTY.

WITH THE BAND OF CONVECTION SETTING UP IN THIS LOCATION...AND THE
PRESENCE OF DRIER AND MORE STABLE AIR OVER THE NORTHEAST ZONES
HAVE CANCELED THE WATCH OVER THE NORTHEAST ZONES...INCLUDING
ROCKWALL AND KAUFMAN COUNTIES. ADDITIONAL RAIN IS LIKELY IN THESE
AREAS TONIGHT...BUT HEAVY RAIN THREAT IS LESSENING. THE FORT
WORTH SOUNDING DID INDICATE A LAYER OF MOIST/CONDITIONALLY
UNSTABLE PARCELS JUST ABOVE THE COOLER SURFACE LAYER. WHEN THE
NEXT PIECE OF UPPER LEVEL ENERGY THAT IS NOW LOCATED IN NEW MEXICO
ROTATES OUT INTO THE SOUTHERN PLAINS...THIS SHOULD BE CONVERTED
INTO SCATTERED SHOWERS AND STORMS OVER THE REMAINDER OF THE AREA
NORTH OF THE TRAINING BAND OF HEAVY RAINFALL. THIS MAY WAIT UNTIL
THE COLD FRONT ARRIVES LAET TONIGHT AND A SURFACE/LOW LEVEL
TRIGGER BECOMES AVAILABLE. FOR THIS REASON WILL KEEP POPS HIGH
OVER THE AREA...BUT THE THREAT FOR HEAVY RAINFALL WILL BE LIMITED
BY QUICK DURATION AND THE THREAT FOR SEVERE WEATHER WILL BE
LIMITED BY MOIST ADIABATIC LAPSE RATES ALOFT.

TR.92

&&

.AVIATION...
A MESOSCALE BOUNDARY SEPARATING RAIN COOLED AIR TO THE NORTH AND
WARM...UNSTABLE AIR TO THE SOUTH CONTINUES TO LIFT NORTHEAST INTO
THE METROPLEX. THIS SHOULD ALLOW FOR IMPROVING CIGS AT METROPLEX
TAF SITES...AND WILL INDICATE IFR CONDITIONS IMPROVING TO MVFR
AT 01-02Z. SCATTERED THUNDERSTORMS WILL REMAIN A POSSIBILITY IN
THE WARM UNSTABLE AIR FOR ANOTHER COUPLE OF HOURS....WITH MOST OF
THE THUNDERSTORM ACTIVITY REMAINING EAST AND SOUTH OF THE TAF
SITES WHERE THE HIGHEST MOISTURE RESIDES. FOR THE NEAR
TERM...RADAR TRENDS INDICATE THAT KACT WILL HAVE A GREATER
POTENTIAL OF BEING AFFECTED THAN THE METROPLEX AND WILL CONTINUE
WITH VCTS THERE WITH VCSH IN THE METROPLEX THROUGH 06Z. OTHERWISE
SURFACE WINDS HAD BACKED TO A MORE EASTERLY COMPONENT NORTH OF THE
SURFACE BOUNDARY...BUT SHOULD BECOME MORE SOUTHERLY AREA-WIDE AS
THE BOUNDARY MOVES NORTH OF ALL TAF SITES. SPEEDS IN THE 10-15 KT
RANGE WILL INCREASE TO 15-20 KT AROUND MIDNIGHT LOCAL AS THE LOW
LEVEL JET BECOMES ESTABLISHED.

THE MAIN UPPER TROUGH AXIS IS CURRENTLY OVER THE 4-CORNERS REGION
AND STEADILY APPROACHING WEST TEXAS. CONVECTION WILL BECOME MORE
WIDESPREAD LATER THIS EVENING AS ASCENT FROM THIS SYSTEM SPREADS
OVERHEAD. HI-RES MODEL DATA SUGGESTS THUNDERSTORMS REDEVELOPING
NEAR ALL TAF LOCATIONS AROUND 06Z THEN SHIFTING EAST OF TAF
LOCATIONS AROUND 10Z. SOUTH WINDS WILL BECOME WEST MID TO LATE
MORNING THURSDAY AS A PACIFIC FRONT PUSHES EAST ACROSS THE
AREA...WITH WINDS VEERING TO THE NORTHWEST BY EARLY AFTERNOON.
FOR DFW...THE MAIN IMPACT THURSDAY WILL BE CROSSWINDS LATE MORNING
THEN NORTHWEST WINDS SHORTLY AFTER 18Z. OTHERWISE CONDITIONS ARE
EXPECTED TO BE VFR THURSDAY.

30

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT WED OCT 30 2013/
THE NEXT 18 HOURS WILL BE QUITE UNSETTLED ACROSS NORTH TEXAS WITH
PERIODS OF SHOWERS AND THUNDERSTORMS AND THE POTENTIAL FOR BOTH
SEVERE WEATHER AND FLASH FLOODING. WHILE MOST AREAS WILL PICK UP
SOME RAINFALL THROUGH LATE TONIGHT...THE MAIN CHALLENGE WILL BE
NARROWING DOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL AND FLASH
FLOODING. THERE ARE A COUPLE OF COMPLICATING FACTORS THAT COULD
HAVE SIGNIFICANT IMPACTS ON THE SHORT TERM FORECAST INCLUDING THE
POTENTIAL FOR UNDERESTIMATING THE SEVERE THREAT.

CONCERNING THE SHORT TERM SEVERE WEATHER THREAT...LATEST SATELLITE
IMAGERY SHOWS SUBSTANTIAL BREAKS IN THE CLOUD COVER ACROSS THE
FAR SOUTHERN PARTS OF THE CWA INTO SOUTHEAST TEXAS. THIS IS
IMPORTANT BECAUSE TEMPERATURES IN HENDERSON AND ANDERSON COUNTIES
ARE IN THE MID 60S WHILE TEMPERATURE ACROSS BELL AND MILAM
COUNTIES ARE IN THE LOWER 80S. THIS DIFFERENTIAL HEATING BOUNDARY
WILL EFFECTIVELY ACT AS A WARM FRONT WITH STRONGLY BACKED WINDS TO
THE NORTH OF THE BOUNDARY. LOCALLY RUN SEVERE PARAMETERS INDICATE
AROUND 2000J/KG OF SURFACE BASED CAPE WITH LITTLE INHIBITION. MORE
IMPORTANTLY...LOW LEVEL TURNING OF THE WINDS IS QUITE STRONG AND
THERE IS AMPLE LOW LEVEL CAPE. GIVEN THE VERY HIGH SURFACE
DEWPOINTS...LCLS ARE LOW AND THIS AREA WOULD NEED TO BE MONITORED
FOR A LOCALLY ENHANCED TORNADO THREAT ESPECIALLY IF STORMS DEVELOP
ALONG THE BOUNDARY ITSELF.

ELSEWHERE...THERE IS A POTENTIAL FOR MORE ISOLATED SEVERE
THUNDERSTORMS THROUGH THE NIGHT ACROSS NORTH TEXAS GIVEN AMPLE
DEEP LAYER SHEAR OF AROUND 50KTS. WITH DEEP MOISTURE IN
PLACE...LAPSE RATES ARE NOT OVERLY STEEP BUT A MARGINALLY SEVERE
HAIL THREAT WOULD EXIST. THERE IS A LAYER OF MID LEVEL DRY AIR
OVER NORTH TEXAS WHICH COULD ENHANCE DOWNDRAFTS LOCALLY SUPPORTING
A LOW END DAMAGING WIND THREAT.

THE MORE SIGNIFICANT HAZARD ACROSS NORTH TEXAS APPEARS TO BE THE
POTENTIAL FOR FLASH FLOODING THROUGH TONIGHT. THE MID LEVEL DRY
AIR MENTIONED ABOVE HAS BEEN A THORN IN OUR SIDE IN TRYING TO
DETERMINE THE LOCATION OF HEAVIEST RAINFALL. MODEL GUIDANCE
CONTINUES TO INDICATE AT LEAST WEAK SUBSIDENCE INCREASING ACROSS
THE WESTERN HALF OF THE CWA THROUGH LATE THIS EVENING. AIRCRAFT
SOUNDINGS FROM DFW AND DAL SHOW THIS LAYER OF DRY AIR FROM ABOUT
700MB TO 550MB. MORE IMPORTANTLY...LATEST SOUNDINGS INDICATE THAT
THIS DRY AIR IS SINKING...IMPLYING DOWNWARD VERTICAL MOTIONS.
LATEST FORECAST WILL FOLLOW THE ASSUMPTION THAT SOME DRIER AIR
WILL REMAIN IN PLACE ACROSS THE WESTERN HALF OF THE CWA...OR MORE
SPECIFIC...FROM SOUTHWEST TO NORTHEAST ACROSS THE CWA FROM NEAR
GOLDTHWAITE TO HILLSBORO TO SHERMAN. THIS WILL BE IN THE FORM OF A
TIGHT THETA-E BOUNDARY ALONG THESE AREAS. AS THE MAIN UPPER LOW
EJECTS EASTWARD LATER TONIGHT LARGE SCALE FORCING WILL CONTINUE TO
INCREASE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD
INCREASE DRAMATICALLY AFTER DARK...MAINLY FROM 9PM TO 2AM. THE
AFOREMENTIONED THETA-E BOUNDARY THEN BECOMES ESPECIALLY IMPORTANT
BECAUSE MOST OF THE HEAVY PRECIPITATION WILL BE ALONG AND EAST OF
THIS BOUNDARY. WITH A 50KT LLJ PUMPING RICH MOISTURE INTO THIS
SYSTEM...EXPECT SEVERAL HOURS OF TRAINING SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS THE EAST AND SOUTHEAST COUNTIES. THE
CURRENT FLASH FLOOD WATCH HIGHLIGHTS THE AREAS WHERE WE THINK THE
BEST CHANCE FOR TRAINING THUNDERSTORMS EXISTS. OF COURSE...IF THIS
IS OFF ANY BIT...CONSIDERABLY HEAVIER RAINFALL COULD FALL FARTHER
WEST. THE LAST FEW RUNS OF THE HRRR SEEM TO SUGGEST THAT MUCH
HEAVIER RAINFALL WILL FALL WEST...BUT IT SEEMS TO BE THE OUTLIER
AT THIS TIME AND DOESNT APPEAR TO BE HANDLING THE DRY AIR AS WELL.

THAT BEING SAID...CURRENT FLASH FLOOD WATCH CONFIGURATION WILL
REMAIN THE SAME...BUT IF IT BECOMES APPARENT THAT HEAVIER RAINFALL
WILL OCCUR WEST...WE WILL EXPAND IT THIS EVENING. WITH PWS IN
EXCESS OF 2 INCHES...WHICH IS ANOMALOUSLY HIGH FOR LATE
OCTOBER...AND SURFACE TO 700MB THETA-E DIFFERENCE OF ONLY ABOUT 5
DEG K...VERY HEAVY RAINFALL IS EXPECTED. THUNDERSTORMS SHOULD BE
ABLE TO MAINTAIN EXTREMELY EFFICIENT RAINFALL RATES FOR AN
EXTENDED PERIOD OF TIME. RAINFALL AMOUNTS IN THE WATCH AREA SHOULD
AVERAGE 3 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 7 INCHES.

ALL OF THIS ACTIVITY SHOULD MOVE EAST DURING THE MORNING HOURS
THURSDAY WITH MUCH DRIER AIR MOVING IN. WINDS WILL DIMINISH DURING
THE DAY AND TRICK OR TREATING WEATHER SHOULD BE QUITE NICE. THE
MAIN UPPER TROUGH WILL MOVE EAST AND A LARGE SURFACE HIGH WILL
BUILD IN FOR THE WEEKEND. THIS SHOULD BE SHORT LIVED AS ANOTHER
STRONG SYSTEM MOVES INTO THE WESTERN US EARLY NEXT WEEK. MOISTURE
WILL BE QUICK TO RETURN  WITH RAIN CHANCES FOR MONDAY AND TUESDAY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  79  53  77  50 /  80  20   5   0   0
WACO, TX              68  79  47  77  47 /  90  20   5   0   0
PARIS, TX             63  78  50  74  46 / 100  20   5   0   0
DENTON, TX            65  75  50  74  43 /  80  10   5   0   0
MCKINNEY, TX          64  76  50  76  46 / 100  20   5   0   0
DALLAS, TX            66  79  54  78  52 /  90  20   5   0   0
TERRELL, TX           64  78  50  76  47 / 100  20   5   0   0
CORSICANA, TX         64  80  52  75  50 / 100  30   5   0   0
TEMPLE, TX            69  79  48  78  49 / 100  30   5   0   0
MINERAL WELLS, TX     67  75  44  76  45 /  60  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ122-123-135-
146>148-158-160>162-174-175.

&&

 /
Hazardous weather outlook, Oct 30, 9:17 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT WED OCT 30 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
917 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS THROUGH TONIGHT.
SOME STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING
DAMAGING WINDS AND SMALL HAIL.

A HEAVY RAINFALL EVENT IS LIKELY ACROSS SOUTHEASTERN PARTS OF
NORTH TEXAS TONIGHT.  LOCALLY HEAVY RAIN MAY RESULT IN FLASH
FLOODING...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR
AND SOUTH OF THE INTERSTATE 30 CORRIDOR. A FLASH FLOOD WATCH IS
IN EFFECT ALONG AND SOUTHEAST OF A LINE FROM TEMPLE TO CORSICANA
TO EMORY THROUGH 10 AM THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THURSDAY MORNING.
SOME LOCALLY HEAVY RAIN MAY OCCUR EAST OF A PARIS TO TEMPLE LINE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
AND CENTRAL TEXAS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT.

CAVANAUGH

In the hours before

Local storm report, Oct 30, 5:27 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            1 SW STREETMAN          31.86N  96.34W
10/30/2013                   FREESTONE          TX   PUBLIC

            WATER WAS RUSHING OVER FM-246 NEAR STREETMAN IN
            FREESTONE COUNTY NEAR THE NAVARRO COUNTY BORDER.
Local storm report, Oct 30, 9:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLOOD            1 S HOLLAND             30.87N  97.40W
10/30/2013                   BELL               TX   AMATEUR RADIO

            BETWEEN HOLLAND AND BARTLETT ON HWY 95--6 INCHES OVER
            ROAD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 8:23 PM CDTAreal Flood AdvisoryFWDLeon3 hr
Oct 30, 8:26 PM CDTRiver Flood WarningFWDLimestone36 hr
Oct 30, 8:33 PM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt3 hr
Oct 30, 9:35 PM CDTFlash Flood WarningFWDBell, Falls3 hr
Oct 30, 10:06 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 30, 10:19 PM CDTFlash Flood WarningFWDMilam3 hr
Oct 30, 10:55 PM CDTFlash Flood WarningFWDAnderson, Henderson3 hr
Oct 31, 12:25 AM CDTFlash Flood WarningFWDBell, Falls3 hr
Oct 31, 1:17 AM CDTFlash Flood WarningFWDMilam, Robertson5 hr
Oct 31, 1:24 AM CDTFlash Flood WarningFWDFreestone, Limestone4 hr
Oct 31, 1:55 AM CDTFlash Flood WarningFWDAnderson4 hr
Oct 31, 2:42 AM CDTRiver Flood WarningFWDLeon, Robertson4 days
Oct 31, 3:12 AM CDTFlash Flood WarningFWDBell, Falls3 hr
Oct 31, 5:14 AM CDTFlash Flood WarningFWDFreestone, Limestone4 hr
Oct 31, 5:32 AM CDTFlash Flood WarningFWDAnderson4 hr
Oct 31, 6:03 AM CDTFlash Flood WarningFWDFalls3 hr
Oct 31, 6:16 AM CDTAreal Flood AdvisoryFWDBell, Milam, Robertson3 hr
Oct 31, 9:02 AM CDTAreal Flood WarningFWDAnderson, Bell, Falls, Freestone, Leon, Limestone and 2 more6 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.